# SDR DALA2016061304588

- Difficulty date: May 22, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 39,376 hours, 18,211 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP DRIVE BALLSCREW, GIMBALL HAS RUST COMING FROM UPPER PIVOT BUSHING. REPLACED BALL SCREW REF JOB CARD.
